# SDR ASAA2018010623105

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,832 hours, 4,582 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAINTENANCE MESSAGE 77-10842, THE TOP RIGHT EGT SIGNAL T49551 IS OUT OF RANGE.   ACFT GROUNDED.  ACCOMPLISHED FIM 77-21 TASK 801 AND FOUND THE NR 2 ENGINE MESSAGE 77-10842 ON RECENT HISTORY LEGS 0-3.  INSPECTED T49.5 PROBE AND EGT SYSTEM IAW AMM 77-21-01-200-801-F00.  ALL PROBES AND HARNESSES TESTED GOOD.  ACCOMPLISHED EGT SYSTEM CLEANING PROCEDURE IAW AMM 77-21-01-200-801-F00.
